MathSciNet Relay Station
MathSciNet bibliographic data
MR2042938 16S37 (16E05 18E99)
Martínez Villa, Roberto; Saorín, Manuel Koszul equivalences and dualities. Pacific J. Math. 214 (2004), no. 2, 359–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement